question-icon

Suggest Treatment For Dizziness, Fatigue And Labored Breathing

default
Posted on Thu, 20 Apr 2017
Question: I am experiencing dizziness, fatigue labored breathing, I take synthroid , iron pills, wellbutrin, baby aspirin.
doctor
Answered by Dr. Mirjeta Guni (24 minutes later)
Brief Answer:
Check the thyroid hormones ;

Detailed Answer:
Hello,
I have gone carefully through your concern.
Your symptoms are suggestive for many pathologies.
The change from armour thyroid to levothyroxine needs a close follow up. 6 weeks after changing the tablets you need to check the TSH level.
Meanwhile check the blood pressure.
Of course, some other biochemical exams are needed to exclude diabetes, anemia ect.
So I would suggest a detailed clinical examination and some blood tests .
Regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Mirjeta Guni (31 minutes later)
My thyroid levels were normal. What is causing dizziness and labored breathing. I take iron pills for anemia.
doctor
Answered by Dr. Mirjeta Guni (15 hours later)
Brief Answer:
Other causes to be excluded;

Detailed Answer:
Hi again,
So untreated thyroid and anemia are not the causes if your symptoms.
Causing dizziness and dyspnea are too many conditions but the most common to exclude are: cardiac arrythmia, middle ear infection, anxiety disorders, pulmonary problems etc.
So a detailed clinical examination would be helpful in finding the pathology.
Regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2413 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Dizziness, Fatigue And Labored Breathing

Brief Answer: Check the thyroid hormones ; Detailed Answer: Hello, I have gone carefully through your concern. Your symptoms are suggestive for many pathologies. The change from armour thyroid to levothyroxine needs a close follow up. 6 weeks after changing the tablets you need to check the TSH level. Meanwhile check the blood pressure. Of course, some other biochemical exams are needed to exclude diabetes, anemia ect. So I would suggest a detailed clinical examination and some blood tests . Regards, Dr.Mirjeta